# SDR VTZA9292

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Spring
- Part number: 184925
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD-PHL - FLT NR 2229 - DURING TAKEOFF, RETURNED TO IAD DUE TO THE RIGHT MAIN GEAR INTRANSIT LIGHT REMAINING ILLUMINATED AFTER RETRACTION.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE UPLOCK SPRING.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
